Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Siddha yoga kundalini dosorder patient misdiagnosed with sc hizoaffective disorder. Take Zoloft and visterol. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I am XXXXXXX XXXXXXX Myers , I am looking for a medical doctor to handle a neuropsych case wher eI a former siddha yoga kundalini disorder patient who was misdiagnosed with sc hizoaffective disorder which was due ot the ignorance and lack o fcomplete work o fDr Chang and Dr Kafirssen who are employees of the Wyoming valley health care system.
I have complained for years that I am a mystic not a schizo phreneic and I went ot Danville where I was changed from schizophrenic med s to mood stabilizer Geodon, and later a antidepressant Zoloft and now I also take visterol as needed as my 63 year old nerves a wearing thin from medication abuse and from stress bed living. I ahave medicare and some money to pay . I would like a catholic doctor or agoood evangelist I live with jesus our lord and savior and transcribe work on medical cures and I also have been asked by Jesus to write about the false messiah the siddha Yoga gurus.. Please help me as I am a victum of terrible abuse by Kafirssen with meds and he forces commitment signature s by withdrawing me and by starving me until I sign . I want out o fthe first valley and community counsellin center care givers grasp where these terrible terroists of psych abuse exist. Thanks
Posted Sun, 25 Aug 2013 in Mental Health
Answered by Dr. Srikanth Reddy 8 hours later
Thanks for using health care magic for posting your query.
I would appreciate if you can let me know a few more things:
1) What are your current symptoms/problems?
2) What are your current medications?
3) Are you willing to take any allopathic treatment?
4) Do you have any care takers with you?
5) Do you have any known medical issues?
Hope to hear from you,
Thanks and regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor